Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 293, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 6, 2014, 4:24 AM CDT for Carter County, Love County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2014, 4:24 AM CDT (09:24 UTC)
- Expired
- Oct 6, 2014, 5:15 AM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Carter County, OK, Love County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 145 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1702 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
105
WUUS54 KOUN 060924
SVROUN
OKC019-085-061015-
/O.NEW.KOUN.SV.W.0293.141006T0924Z-141006T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
424 AM CDT MON OCT 6 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CARTER COUNTY IN SOUTHERN OKLAHOMA...
LOVE COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 515 AM CDT
* AT 423 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF RUBOTTOM...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARIETTA...THACKERVILLE...LEON...RUBOTTOM AND BURNEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3382 9721 3384 9717 3385 9717 3392 9721
3386 9726 3389 9731 3385 9733 3388 9733
3382 9737 3382 9744 3389 9745 3391 9748
3405 9748 3413 9728 3387 9700 3384 9704
3386 9707 3385 9709 3382 9705 3378 9719
TIME...MOT...LOC 0923Z 322DEG 20KT 3404 9735
HAIL...1.25IN
WIND...60MPH
$$3 follow-up statements
586
WWUS54 KOUN 060934
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CDT MON OCT 6 2014
OKC019-060943-
/O.CAN.KOUN.SV.W.0293.000000T0000Z-141006T1015Z/
CARTER OK-
434 AM CDT MON OCT 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CARTER COUNTY IS
CANCELLED...
THE STORM HAS MOVED OUT OF THE WARNED AREA AND THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3382 9721 3384 9717 3385 9717 3392 9721
3386 9726 3389 9731 3385 9733 3388 9733
3382 9737 3382 9744 3389 9745 3391 9748
3405 9748 3406 9728 3387 9700 3384 9704
3386 9707 3385 9709 3382 9705 3378 9719
TIME...MOT...LOC 0933Z 322DEG 20KT 3399 9731
$$
OKC085-061015-
/O.CON.KOUN.SV.W.0293.000000T0000Z-141006T1015Z/
LOVE OK-
434 AM CDT MON OCT 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR CENTRAL LOVE COUNTY...
AT 433 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BURNEYVILLE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARIETTA...THACKERVILLE...LEON...RUBOTTOM AND BURNEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3382 9721 3384 9717 3385 9717 3392 9721
3386 9726 3389 9731 3385 9733 3388 9733
3382 9737 3382 9744 3389 9745 3391 9748
3405 9748 3406 9728 3387 9700 3384 9704
3386 9707 3385 9709 3382 9705 3378 9719
TIME...MOT...LOC 0933Z 322DEG 20KT 3399 9731
HAIL...1.25IN
WIND...60MPH
$$665
WWUS54 KOUN 060949
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
449 AM CDT MON OCT 6 2014
OKC085-061015-
/O.CON.KOUN.SV.W.0293.000000T0000Z-141006T1015Z/
LOVE OK-
449 AM CDT MON OCT 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR CENTRAL LOVE COUNTY...
AT 449 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
BURNEYVILLE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARIETTA...THACKERVILLE AND BURNEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3382 9721 3384 9717 3390 9718 3392 9721
3391 9724 3386 9726 3389 9732 3386 9733
3387 9733 3398 9729 3399 9718 3387 9700
3384 9704 3386 9707 3385 9709 3384 9709
3382 9705 3378 9719
TIME...MOT...LOC 0949Z 328DEG 23KT 3392 9722
HAIL...1.00IN
WIND...60MPH
$$210
WWUS54 KOUN 061006
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
506 AM CDT MON OCT 6 2014
OKC085-061015-
/O.EXP.KOUN.SV.W.0293.000000T0000Z-141006T1015Z/
LOVE OK-
506 AM CDT MON OCT 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOVE COUNTY WILL
EXPIRE AT 515 AM CDT...
THE STORM HAS WEAKENED AND THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3382 9721 3384 9717 3390 9718 3392 9721
3391 9724 3386 9726 3389 9732 3386 9733
3387 9733 3398 9729 3399 9718 3387 9700
3384 9704 3386 9707 3385 9709 3384 9709
3382 9705 3378 9719
TIME...MOT...LOC 1002Z 322DEG 20KT 3392 9722
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 3:49 AM CDT, 35 minutes earlier.
Area forecast discussion, Oct 6, 3:49 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 349 AM CDT MON OCT 6 2014 .DISCUSSION... TSTMS ONGOING THIS MORNING IN SCNTRL/SE OK IN VCNTY OF WEAK FRONTAL BOUNDARY. EXPECT THIS ACTIVITY TO GRADUALLY SHIFT SEWD LATER THIS MORNING. ADDITIONAL STORMS POSSIBLE THIS AFTERNOON AND EVENING...MAINLY IN FAR SERN PARTS OF THE FA. DRY WEATHER EXPECTED ON TUESDAY WITH HIGHS IN THE 90S IN MANY AREAS AS LOW LEVEL FLOW VEERS AHEAD OF WEAK SURFACE BOUNDARY MOVING INTO NRN OK. FRONTAL BOUNDARY STALLS THEN BEGINS TO GRADUALLY LIFT NORTH ON WEDNESDAY. UPPER TROUGH APPOACHING FROM THE SW WILL BEGIN TO INCREASE PRECIP CHANCES WEDNESDAY NIGHT INTO THURSDAY...ESPECIALLY IN THE VICINITY OF THE STALLED FRONTAL BOUNDARY IN NORTHERN OK. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED THURSDAY NIGHT INTO FRIDAY AS THE SURFACE COLD FRONT MOVES SOUTHWARD AND THE SWRN S/W TROUGH NEARS. PRECIP CHANCES WILL BEGIN TO DIMINISH FROM WEST TO EAST SATURDAY/SATURDAY NIGHT AS THE UPPER TROUGH MOVES EASTWARD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 87 61 93 64 / 10 10 0 10 HOBART OK 88 59 93 65 / 10 10 0 10 WICHITA FALLS TX 89 62 96 68 / 10 10 0 10 GAGE OK 88 51 91 54 / 0 0 0 10 PONCA CITY OK 83 55 91 59 / 10 10 0 10 DURANT OK 85 66 92 68 / 20 20 0 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/02
Hazardous weather outlook, Oct 5, 11:50 AM CDT, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1150 AM CDT SUN OCT 5 2014 OKZ004>048-050>052-TXZ083>090-061200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1150 AM CDT SUN OCT 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS LATE TONIGHT INTO MONDAY MORNING AS MOISTURE SPREADS BACK NORTH INTO PARTS OF THE AREA...AND A COMPACT UPPER STORM SYSTEM MOVES THROUGH THE SOUTHERN PLAINS. A FEW OF THE STORMS IN SOUTHEAST OKLAHOMA COULD BECOME STRONG TO MARGINALLY SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS. OTHERWISE... CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS WILL BE THE MAIN IMPACTS WITH ANY STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... SOME SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE IN PARTS OF SOUTHEAST OKLAHOMA EARLY MONDAY...BUT SHOULD DISSIPATE THROUGH THE NOON HOUR. AFTER A BRIEF DRY PERIOD... RAIN CHANCES WILL RETURN TO PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS FOR THE LATER HALF OF THE WEEK INTO NEXT WEEKEND. WHILE A FEW STRONG STORMS MAY OCCUR...LOCALLY HEAVY RAINFALL APPEARS TO BE THE PRIMARY HAZARD AT THIS TIME. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MAXWELL/AUSTIN
In the hours before
Special weather statement, Oct 6, 2:44 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
244 AM CDT MON OCT 6 2014
OKZ039>041-046-050-051-060830-
MARSHALL OK-LOVE OK-GARVIN OK-MURRAY OK-STEPHENS OK-CARTER OK-
244 AM CDT MON OCT 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL...
NORTHEASTERN LOVE...WESTERN GARVIN...SOUTHWESTERN MURRAY...
NORTHEASTERN STEPHENS AND CARTER COUNTIES UNTIL 330 AM CDT...
AT 240 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF LONE GROVE...MOVING SOUTHEAST AT 30 MPH. ANOTHER STRONG STORM WAS
LOCATED 15 MILES NORTHWEST OF FOSTER.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3384 9717 3389 9718 3392 9721 3390 9725
3386 9726 3388 9730 3472 9767 3475 9767
3484 9748 3423 9693 3417 9694 3417 9688
3400 9673 3393 9690 3396 9692 3395 9698
3396 9698 3395 9700 3390 9698 3381 9721
TIME...MOT...LOC 0740Z 324DEG 24KT 3423 9722Local storm report, Oct 6, 3:06 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
306 AM CDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HAIL 1 WNW FOSTER 34.63N 97.50W
10/06/2014 E1.75 INCH GARVIN OK STORM CHASER
&&
EMLocal storm report, Oct 6, 3:08 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
308 AM CDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 AM HAIL 2 W LONE GROVE 34.17N 97.30W
10/06/2014 E1.00 INCH CARTER OK PUBLIC
&&
EMSpecial weather statement, Oct 6, 3:23 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
323 AM CDT MON OCT 6 2014
OKZ028-040-060900-
MCCLAIN OK-GARVIN OK-
323 AM CDT MON OCT 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN AND
NORTHWESTERN GARVIN COUNTIES UNTIL 400 AM CDT...
AT 321 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CRINER...
MOVING SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LAT...LON 3495 9767 3496 9767 3503 9748 3477 9725
3468 9758
TIME...MOT...LOC 0821Z 335DEG 25KT 3493 9755Special weather statement, Oct 6, 4:09 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 409 AM CDT MON OCT 6 2014 OKZ039>041-046-060945- GARVIN OK-MURRAY OK-STEPHENS OK-CARTER OK- 409 AM CDT MON OCT 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARVIN...WEST CENTRAL MURRAY...NORTHEASTERN STEPHENS AND NORTHWESTERN CARTER COUNTIES UNTIL 445 AM CDT... AT 405 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FOSTER... MOVING SOUTH AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3468 9763 3472 9742 3444 9729 3443 9761 TIME...MOT...LOC 0905Z 346DEG 28KT 3463 9750
Special weather statement, Oct 6, 4:17 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
417 AM CDT MON OCT 6 2014
OKZ027-028-040-060945-
MCCLAIN OK-GRADY OK-GARVIN OK-
417 AM CDT MON OCT 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN...
SOUTHEASTERN GRADY AND NORTHWESTERN GARVIN COUNTIES UNTIL 445 AM
CDT...
AT 414 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF DIBBLE...MOVING SOUTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3504 9794 3506 9761 3492 9739 3473 9737
3472 9780
TIME...MOT...LOC 0914Z 322DEG 20KT 3497 9770The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 10:15 PM CDT | Special Weather Statement | OUN | Payne | 30 min |
| Oct 5, 10:29 PM CDT | Special Weather Statement | OUN | Blaine | 31 min |
| Oct 5, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 48 min |
| Oct 5, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 48 min |
| Oct 5, 10:53 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| Oct 5, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 27 min |
| Oct 5, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 28 min |
| Oct 5, 11:53 PM CDT | Special Weather Statement | OUN | Cleveland | 22 min |
| Oct 6, 12:05 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain, Pottawatomie, Seminole | 25 min |
| Oct 6, 12:43 AM CDT | Special Weather Statement | OUN | Garvin, Hughes, Seminole | 32 min |
| Oct 6, 1:09 AM CDT | Special Weather Statement | OUN | Garvin, Hughes, Pontotoc | 36 min |
| Oct 6, 1:44 AM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| Oct 6, 2:08 AM CDT | Special Weather Statement | OUN | Carter | 37 min |
| Oct 6, 2:44 AM CDT | Special Weather Statement | OUN | Carter, Love, Marshall | 46 min |
| Oct 6, 3:02 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 43 min |
| Oct 6, 3:23 AM CDT | Special Weather Statement | OUN | McClain | 37 min |
| Oct 6, 3:31 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Stephens | 22 min |
| Oct 6, 3:39 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Murray, Stephens | 51 min |
| Oct 6, 4:09 AM CDT | Special Weather Statement | OUN | Garvin | 36 min |
| Oct 6, 4:17 AM CDT | Special Weather Statement | OUN | Grady | 28 min |
| Oct 6, 4:37 AM CDT | Special Weather Statement | OUN | Garvin | 23 min |
| Oct 6, 4:38 AM CDT | Special Weather Statement | OUN | Grady | 37 min |
| Oct 6, 4:59 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 32 min |
| Oct 6, 5:32 AM CDT | Special Weather Statement | OUN | Carter | 43 min |
| Oct 6, 6:00 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 20 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.